Cancellation Problem of Complete Varieties.
Inventiones mathematicae, Tome 64 (1981), pp. 119-122
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1981__64_142816,
author = {Takao Fujita},
title = {Cancellation {Problem} of {Complete} {Varieties.}},
journal = {Inventiones mathematicae},
pages = {119--122},
year = {1981},
volume = {64},
zbl = {0462.14001},
url = {http://geodesic.mathdoc.fr/item/IM_1981__64_142816/}
}
Takao Fujita. Cancellation Problem of Complete Varieties.. Inventiones mathematicae, Tome 64 (1981), pp. 119-122. http://geodesic.mathdoc.fr/item/IM_1981__64_142816/